# SDR COMA0560638

- Difficulty date: November 23, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N526CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7824
- Aircraft time: 6,642 hours, 5,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5701- FLAPS FAIL CAUTION.  INSPECTED FLAPS PER AD 98-20-01.  NO DEFECTS FOUND.
